# SDR AU971612

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Cracked
- Location: Rt C-D Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH C-D FLIGHT COMPARTMENT WINDOW POST UPPER GUSSET SKIN CRACKED.CRACK LENGTH 3.175MM (0.125IN). FOUND DURING EDDY CURRENT INSPECTION.
